# SDR 705050704

- Difficulty date: May 4, 2004
- Submitted: May 12, 2004
- Operation: General aviation
- Aircraft: N705AC
- Make and model: Israel 1124
- Aircraft serial: 209
- Aircraft time: 5,642 hours, 3,487 cycles
- Engine: Garrtt TFE7313
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 26465933
- Part serial: 155
- Condition: Erratic
- Location: Airspeed
- Part time: 870 hours, 870 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF DUE TO A AIRSPEED INDICATION ANOMALY.  BRAKES EXPERIENCED AN OVERHEAT.
